# SDR UPS08553581

- Difficulty date: October 2, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 21,115 hours, 13,906 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FRAME IS DENTED AT BS 1540 BETWEEN STR 26 AND 27 LT.  REMOVED DAMAGED SECTION OF FRAME AND REPAIRED PER SRM 53-00-07-1A1.
